# SDR FDEA202209232534

- Difficulty date: September 23, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Washer
- Part number: ARB71772
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

FABRICATE CONICAL WASHERS FOR DIAMOND DOUBLER REPAIR. REPAIRED PER DAC DRAWING SG11570014.  ORIG SUB DATE:  10/11/2022
